# SDR SCNA20170505056

- Difficulty date: May 5, 2017
- Submitted: May 8, 2017
- Operation: Air carrier
- Aircraft: N801SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30332
- Aircraft time: 54,886 hours, 21,499 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat
- Condition: Inoperative
- Location: Lt Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: L

## Discrepancy

WITH FLAPS EXTENDED TO 5 ON APPROACH.  THE NR 3 SLAT ON THE LEFT WING FAILED TO EXTEND.  REPLACED THE NR 3 LEADING EDGE EXTEND PROXIMITY SWITCH.  R & R FSEU. OPS CHECKED GOOD. REPLACED THE LE FLAP/SLAT POSTION ANNUNCIATOR PANEL. OPS CHECKED GOOD. REMOVED AND REPLACED FLAP LOAD LIMITER SOLENOID. OPS CK GOOD. INSPECTED #3 LEADING EDGE SLAT TRACKS AND ACTUATOR WITH NO DEFECTS NOTED. PERFORMED FSEU BITE. ALL TESTS PASS, OK FOR SERVICE.
